As a part of a general physical, I had my thyroid checked via blood draw (about a month or more ago). It was normal. At my dentist visit today, the dentist noted that i had a pronounced thyroid...but said it was probably just because I was very thin and had a longish neck. now i am nervous. If my blood test came out normal, could I still have something wrong with my thyroid? and is it true some people have more pronounced thyroids, and that doesn't mean there is a problem?View Thread
I have been told for years "drink more water" for every complaint i have...dry skin, headache, constipation, etc. So, I decided to really challenge myself and try to get 8 cups of 8 ounces in a day. The problem is...I dislike water. Truly. So, I started to add crystal light in my water and found i could meet my quota! HOWEVER, I have found out that crystal light has citric acid in it which is apparently like brushing your teeth with battery acid. So, I am back to square one. Any ideas? I want a low calorie mix for my water that doesn't hurt my teeth. I have considered just adding stevia or another sweetener.View Thread
the sticky substance could be cervical mucus-an indication that you are ovulating. when was the last unprotected sexual encounter? if it has been three weeks...a negative pregnancy test is accurate. Take a couple to be sure. I agree, you should talk to your gyno as to why you might be missing your period. some women lose their periods when they lose a lot of weight, for example.View Thread
did you follow your pill's instruction booklet as to how to take those missed pills? For example, I am on ortho tricyclen lo and my pill pack says that if i miss two pills in a row, but make them up (they outline specifically how) that my contraception's effectiveness should not be compromised at all.
Chances are you are fine. And if it has been two-three weeks post accident a pregnancy test will be accurate.
I mention when you missed the pills because anytime the hormone free window is lengthened...greater chance of ovulation (right before or after your placebo week).View Thread
Yes, what do you mean by accident? I know there are women who are very paranoid about pregnancy that they use the pill regularly and a condom, when they don't use a condom--they feel there was an "accident." But if you were using the pill consistently, you are protected.
If you are on a "lo" estrogen pill it is possible to have a very light bleed...you may on occasion skip a period.
If you test with a sensitive pregnancy test such as First Response--Early Result, you should get an accurate result three weeks after the "accident" actually more like two weeks. Take the test with first morning's urine (as it is more concentrated). I would be surprised if your clinic would give you a blood pregnancy test. Typically that is done to measure pregnancy hormone levels in women who have an established pregnancy via urine test.
I am familiar with the bottle of magnesium citrate that works truly as a laxative. The pills, however, just have the effect of keeping me regular...normal stool, etc. There must be a significant difference in dosage between the pill and liquid form. I haven't noticed muscle weakness, though I am a bit of a weakling. perhaps i should scale back to 400 mgs.View Thread
I can't speak to the acne, but I am roughly your age and inquired about breast pain this morning with my gyno. My pain (well, soreness, actually) is all over both breasts and not associated with my period either. My gyno did not seem concerned. She said if it was in a particular spot, she would be more concerned. She inquired whether or not I was consuming large amounts of caffeine a day. Personally, I am not, but she indicated that could be a reason.
with respect to the acne...have you had your thyroid checked lately? I have read there is a connection, but not a strong one.View Thread
I just had my annual gyno visit today. I mentioned I was on magnesium citrate pills (600 mgs) to help with constipation. I have not noticed any ill effects from the pills or this dosage. My doctor said (upon asking her about it) high dosages could have an adverse effect on muscle. I didn't inquire further--thinking I would find my answer via google. But haven't been able to find information as to why magnesium might be bad for my muscles. Any ideas? She wasn't talking about my stomach or intestinal tract either. Note: the magnesium simply makes me regular, I don't get diarrhea as a result.
Also, she didn't do a pap on me this year. I found this unusual as I have had a pap every year since I was sixteen. She mentioned this was a new guideline/policy. Just thought that was interesting...aren't paps one of the main ways to find cervical cancer?View Thread